# SDR 601122305

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 601
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310213
- Part serial: 99172H1384
- Condition: Cracked
- Location: Cockpit
- Part time: 4,974 hours, 1,748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD CRACKED DURING FLIGHT.
